• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

painful waffle

raven

raven

Well-known member
Joined
Feb 27, 2010
Messages
761
Location
Bristol
Just been diagnosed with BPD, it wasn't really a shock as I'd self diagnosed myself about a year ago. Have been in therapy for a year now which is coming to an end in 2 weeks time. Feel scared for the future. Also just had my medication changed, I'm now on seroquel as well as risperidone and venlafaxine. Struggling with the drowsiness that the seroquel causes.

Overall feel quite bad at the moment. Feel I am not wanted here my voice so quiet inamounst all the chatter thats going on. I'm an outsider most certainly.

How am I going to cope without therapy.
Feel clamed up inside and restless. I hate myself.

I wish things were different. Who am I? I don't know.

raven
 
orange_sox

orange_sox

Well-known member
Joined
Jul 10, 2008
Messages
101
Location
Bradford, UK
Hi Raven,

Firstly, sorry you're feeling this way :hug:

You mention you're scared for the future, personally I think you need to address this issue with your GP and or Therapist... if you don't feel like you're ready for your therapy to finish right now, you owe it to yourself to make this known.

The restlessness you're feeling, is this something that you've noticed since you've started the Quetiapine (Seroquel)? Although it's normally linked to sedative effects, there are many reported cases of Akathisia (Inner restlessness that manifests itself with an inability to sit still or remain motionless). That said Risperidone can also cause Akathisia if it's more of an ongoing thing... just something to think about.

Who you are - only you can answer that question, maybe you're being repressed inside... but you're still there okay x
 
raven

raven

Well-known member
Joined
Feb 27, 2010
Messages
761
Location
Bristol
Hi Raven,

Firstly, sorry you're feeling this way :hug:

You mention you're scared for the future, personally I think you need to address this issue with your GP and or Therapist... if you don't feel like you're ready for your therapy to finish right now, you owe it to yourself to make this known.

The restlessness you're feeling, is this something that you've noticed since you've started the Quetiapine (Seroquel)? Although it's normally linked to sedative effects, there are many reported cases of Akathisia (Inner restlessness that manifests itself with an inability to sit still or remain motionless). That said Risperidone can also cause Akathisia if it's more of an ongoing thing... just something to think about.

Who you are - only you can answer that question, maybe you're being repressed inside... but you're still there okay x
Thank you orange_sox for replying :) I don't have any choice over therapy ending sadly as its offered by the NHS and the sessions are limited to only 1 year.

I do have Akathisia and take procyclidine to help with it, thats the reason I'm now taking seroquel as well as risperidone. My pdoc is planning on swapping the two drugs over.

Thank you again

raven
 
Top